# SDR TWAA9902102

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 22
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING PULLED UP AND DISCONNECTED AT THE OVERWING EXIT ROW 22.  RECONNECTED AND SECURED EGRESS LIGHTING.  CHECK-C 11-11-98 MCI.
